# SDR 4GIA202201210001

- Difficulty date: January 16, 2022
- Submitted: January 21, 2022
- Operation: Air carrier
- Aircraft: N162AL
- Make and model: Gulstm 690A
- Aircraft serial: 11231
- Aircraft time: 11,066 hours, 11,034 cycles
- Engine: Garrtt TPE3315251K
- Engine time: 3,943 hours, 2,970 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel
- Condition: Faulty
- Component: Fuel Control Un, Garrtt
- Stage of operation: TX
- How discovered: C
- Nature of condition: X
- Precautionary procedure: E

## Discrepancy

ON LANDING, THE PILOTS NOTICED THE LEFT ENGINE HAD SHUT DOWN. THEY WERE ABLE TO SECURE THE ENGINE AND CLEAR THE RUNWAY, BUT NEEDED TO BE TOWED BACK TO THE MAINTENANCE HANGAR. POST FLIGHT MAINTENANCE RUNS DISCOVERED THE SUSPECTED FAILURE OF THE UNDERSPEED GOVERNOR IN THE FUEL CONTROL UNIT.
